# SDR SWAA2015062641170

- Difficulty date: June 22, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 37,811 hours, 21,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1000014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
